... the period of a year when I was put down 2 15 mg. per year. I have now been off it 4 13 weeks and am experiencing horrendous protracted w/d symptoms of chronic insomnia (about 4 hours sleep per week if I'm lucky), burning, tingling, numbness, vibrations throughout body and head, adrenaline surges, myoclonic jerks, dp./dr., blurry vision, plugged up ears, fear of going insane, fear this will never end and the list goes on. My symptoms just appear 2 b getting worse day by day since about the 2nd 2 3rd week of being off it. Over the past 2 1/2 years I have also come off gabapentin (off 2 years), zoplicone (off 2 years) Seroquel (off 10 months) and mirtazapine (off 13 weeks). Is it normal 4 my symptoms 2 b so severe and feel like their getting worse after being totally off all these medicines 4 13 weeks? The burning, vibrations, adrenaline surges and insomnia 4 relentless. I came off these poisons due to the fact I am paradoxical 2 them and they were making me extremely ill. Please help. I am at the end of my rope. Thank you